# SDR IPXA2025032010109

- Difficulty date: March 12, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: N6A67137
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 47 RBL AT STA 6-95 (CAC BAY) HAS CORROSION.   LOCATED AND DRILLED RPR SPLICE IN REF SRM 51-33-01-0G-0 . OK TO INSTALL RPR SPLICE AT LONGERON 47 RBL BTW STA 6-50 AND 6-70.  ACCOMPLISHED REPAIR PER MD-11F SRM 53-00-05-02RÂ·1 REPAIR 1 FIGURE 202 REV 71.
